# SDR ASAA2012101393123

- Difficulty date: October 13, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 64,433 hours, 37,228 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BMS7265
- Condition: Broken
- Location: Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT ROTATION, NOTICED SLIGHT LT YAW.  DURING CLIMBOUT NOTICED SIGNIFICANT LT AILERON TO MAINTAIN WINGS LEVEL, APPROX 2.5 UNITS.  AT CRUISE FL280 BETWEEN 3 TO 3.5 UNITS LT AILERON TRIM REQUIRED.  FUEL BALANCED AND THRUST SYMMETRICAL.  MAX MACH WAS .765.  ATEMPTED TO ZERO OUT TRIM RESULTED IN RAPID ROLL TO RIGHT.  SLIGHT HARMONIC VIBRATION, LOUD AIR NOISE AFT CABIN. DIVERTED TO LAS.  REPLACED BROKEN WSB2-4 CONTROL CABLE FOR FLIGHT SPOILER NR 6 AND FRAYED WSB1-4 CONTROL CABLE FOR THE NR 7 FLIGHT SPOILER IAW MM20-10-91-404-002 AND STIFF/FROZEN SPOILER CABLE PULLEYS AT STATIONS 390 (WRAP AROUND PULLEYS) AND STATIONS 290 IAW MM20-10-09-404-007.  ADJUSTED THE CONTROL CABLES IAW MM27-61-00-825-002.  SPOILER CONTROL SYSTEM TEST GOOD IAW MM27-61-00-735-003.  ALSO ADJUSTED THE NR 7 SPOILER INPUT ARM IAW MM27-61-00-715-001.   GENERAL VISUAL INSP OF THE LT WING FLIGHT SPOILER SYS REVEALED NO FURTHER DEFECTS.  YAW, EXCESSIVE AILERON INPUT, SLIGHT VIBRATION, AND NOISE DUE TO NR 6 FLIGHT SPOILER REMAINING NEARLY FULLY DEPLOYED DURING FLIGHT.
